# SDR JJBA20180927012

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 33,280 hours, 20,953 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 01031
- Condition: Failed
- Location: Nlg Door
- Part time: 33,279 hours, 20,953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR OPENED INFLIGHT ON DECENT AT 6000 FT. R&R NLG DOOR SOLENOID VALVE. OPS & LEAK CHECK SAT.
